# SDR ASAA0995978

- Difficulty date: June 11, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,528 hours, 11,530 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB IS CRACKED AT STAB STA 129.5, 9 INCHES AFT OF FRONT SPR LOWER SKIN.  REPAIRED IAW EA.
